# SDR RAIA20160304001

- Difficulty date: March 4, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 35,154 hours, 20,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LT FWD WING TO FUSELAGE FAIRING EC, EXTERIOR FLOOD LIGHT NR 3 INOPERATIVE.  REPLACED THE LAMP EXTERIOR EMERGENCY FLOOD LIGHT NR 3. OPS CHECK GOOD.
